# SDR AALA20181204001

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 52,904 hours, 27,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MEG9000
- Part serial: 27497
- Condition: Defective
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE VOLUME TOO LOW AND HANDLE COMING LOOSE.  REPLACED THE MEGAPHONE IAW MM 23-34-00. OPS CHECKED NORMAL.
